Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

A categorification of the positive half of quantum $ gl(m\vert 1)$


Authors: Mikhail Khovanov and Joshua Sussan
Journal: Trans. Amer. Math. Soc. 369 (2017), 1627-1664
MSC (2010): Primary 16E20, 16E35
DOI: https://doi.org/10.1090/tran6692
Published electronically: May 6, 2016
MathSciNet review: 3581215
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe a collection of differential graded rings that categorify weight spaces of the positive half of the quantized universal enveloping algebra of the Lie superalgebra $ gl(m\vert 1)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 16E20, 16E35

Retrieve articles in all journals with MSC (2010): 16E20, 16E35


Additional Information

Mikhail Khovanov
Affiliation: Department of Mathematics, Columbia University, New York, New York 10027
Email: khovanov@math.columbia.edu

Joshua Sussan
Affiliation: Department of Mathematics, CUNY Medgar Evers, Brooklyn, New York 11225
Email: jsussan@mec.cuny.edu

DOI: https://doi.org/10.1090/tran6692
Received by editor(s): June 10, 2014
Received by editor(s) in revised form: February 18, 2015, and March 2, 2015
Published electronically: May 6, 2016
Article copyright: © Copyright 2016 American Mathematical Society